# SDR SWAA2025071584305

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM AT LEVEL STA 639 RBL 64 AND WL 208.1 AT PASSENGER CABIN.  REPLACED CREASE BEAM (INNER CHORD) AND FASTENERS AT LEVEL BTW STA 613 TO BS 664 RBL 64 AND WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 144A5901 SHEET 20 AND SHEET 21 REV-A.
